Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized Kostant convexity theorems


Author: Philip Foth
Journal: Proc. Amer. Math. Soc. 137 (2009), 297-301
MSC (2000): Primary 53D20; Secondary 53D17, 22E15
Published electronically: May 15, 2008
MathSciNet review: 2439453
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the equality of the spectra for projections to Levi factors in the linear and non-linear cases, generalizing a classical theorem of Kostant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D20, 53D17, 22E15

Retrieve articles in all journals with MSC (2000): 53D20, 53D17, 22E15


Additional Information

Philip Foth
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721-0089
Email: foth@math.arizona.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09482-3
PII: S 0002-9939(08)09482-3
Keywords: Reductive Lie group, parabolic subgroup, Poisson Lie group, moment map, convexity.
Received by editor(s): September 4, 2007
Received by editor(s) in revised form: January 7, 2008
Published electronically: May 15, 2008
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.